# SDR USAA2013020700020

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 39,521 hours, 22,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 4L MOUNTED EMERGENCY LIGHT BROKEN.  MAINTENANCE REMOVED AND REPLACED SEAT 4L MOUNTED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-19, PB 401.  CHECKS OK.
